A Generalization of a Theorem of Radó.
Mathematische Annalen, Tome 177 (1968), pp. 339-340
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__177_161728,
author = {E.L. STOUT},
title = {A {Generalization} of a {Theorem} of {Rad\'o.}},
journal = {Mathematische Annalen},
pages = {339--340},
year = {1968},
volume = {177},
zbl = {0181.35503},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__177_161728/}
}
E.L. STOUT. A Generalization of a Theorem of Radó.. Mathematische Annalen, Tome 177 (1968), pp. 339-340. http://geodesic.mathdoc.fr/item/MAN_1968__177_161728/